MathSciNet Relay Station
MathSciNet bibliographic data
MR331582 (48 #9914) 62E10 (62G30)
Pollak, Moshe On equal distributions. Ann. Statist. 1 (1973), 180–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement